# SDR 0201456305

- Difficulty date: May 1, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 53,584 hours, 6,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, AN INTENSE BURNING SMELL EMITTED IN THE AREA OF DOOR 5L.  TURNED OFF RECIRCULATION FANS AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED AREA WITH NO DEFECTS NOTED.
